Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Jaundice, less fluid in stomach. Taking encorate chrono. EEG is normal. Medication to be continued?

Sir, my son is 17 years old. He is taking Encorate Chrono 500 in night and 200 in morning from last 2 years. He had only one attach two years before, now his EEG also normal. He had jaundice last month and was admitted in hospital. Doctor also saw (very less) fluid in his stomach . Should we continue to continue taking this medicine? does he really need this? what are the other alternate medicines available in place of Eccorate Chrono?
Asked On : Mon, 13 Aug 2012
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Avinash,
Welcome to healthcare magic!
There are a few medicines which can equate Encorate- valproate for epilepsy.
You should ask the clinician if he detected the cause of jaundice.
The valproate itself is toxic for liver, if the jaundice has subsided you can continue otherwise you need to adjust the dose or switch.
I hope this advise would be helpful for you.

Wish you a great health!
Answered: Wed, 15 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
This is Sodium Valproate it is good that there are no fits but continue to take drug regularly. Jaundice may be viral hepatitis ? now he has recovered I hope . It is better to take after meals. Do not miss any dose when to stop your doctor is the best person to decide.As EEG may be normal but fits can come even with normal EEG.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor